American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60E15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Mark W. Meckes and Stanisław J. Szarek. Concentration for noncommutative polynomials in random matrices. Proc. Amer. Math. Soc. 140 (2012) 1803-1813. MR 2869165.
Abstract, references, and article information   
View Article: PDF

[2] Radosław Adamczak, Olivier Guédon, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann. Condition number of a square matrix with i.i.d. columns drawn from a convex body. Proc. Amer. Math. Soc. 140 (2012) 987-998. MR 2869083.
Abstract, references, and article information   
View Article: PDF

[3] Thomas Simon. Multiplicative strong unimodality for positive stable laws. Proc. Amer. Math. Soc. 139 (2011) 2587-2595. MR 2784828.
Abstract, references, and article information   
View Article: PDF

[4] Elizabeth S. Meckes and Mark W. Meckes. Another observation about operator compressions. Proc. Amer. Math. Soc. 139 (2011) 1433-1439. MR 2748436.
Abstract, references, and article information   
View Article: PDF

[5] Lutz Mattner and Uwe Rösler. Optimal $L_{}^{1}$-bounds for submartingales. Proc. Amer. Math. Soc. 139 (2011) 735-746. MR 2736352.
Abstract, references, and article information   
View Article: PDF

[6] Mark Veraar. On Khintchine inequalities with a weight. Proc. Amer. Math. Soc. 138 (2010) 4119-4121. MR 2679633.
Abstract, references, and article information   
View Article: PDF

[7] Dario Cordero-Erausquin and Michel Ledoux. The geometry of Euclidean convolution inequalities and entropy. Proc. Amer. Math. Soc. 138 (2010) 2755-2769. MR 2644890.
Abstract, references, and article information   
View Article: PDF

[8] Aurel Spataru. Upper bounds for series involving moderate and small deviations. Proc. Amer. Math. Soc. 138 (2010) 2601-2606. MR 2607890.
Abstract, references, and article information   
View Article: PDF

[9] Motoya Machida and Alexander Shibakov. Monotone bivariate Markov kernels with specified marginals. Proc. Amer. Math. Soc. 138 (2010) 2187-2194. MR 2596058.
Abstract, references, and article information   
View Article: PDF

[10] Ryszard Smarzewski and Przemysław Rutka. Inequalities of Chernoff type for finite and infinite sequences of classical orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010) 1305-1315. MR 2578524.
Abstract, references, and article information   
View Article: PDF

[11] Vladimir D. Stepanov. An extremal property of Jacobi polynomials in two-sided Chernoff-type inequalities for higher order derivatives. Proc. Amer. Math. Soc. 136 (2008) 1589-1597. MR 2373588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Y. Gordon, A. E. Litvak, C. Schütt and E. Werner. On the minimum of several random variables. Proc. Amer. Math. Soc. 134 (2006) 3665-3675. MR 2240681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nils Ackermann. A Cauchy-Schwarz type inequality for bilinear integrals on positive measures. Proc. Amer. Math. Soc. 133 (2005) 2647-2656. MR 2146210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Aurel Spataru. Precise asymptotics for a series of T. L. Lai. Proc. Amer. Math. Soc. 132 (2004) 3387-3395. MR 2073316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. S. Fainleib. On a characterization of measures of dispersion. Proc. Amer. Math. Soc. 131 (2003) 1601-1606. MR 1950291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] B. L. S. Prakasa Rao. Whittle type inequality for demisubmartingales. Proc. Amer. Math. Soc. 130 (2002) 3719-3724. MR 1920053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard A. Vitale. Some comparisons for Gaussian processes. Proc. Amer. Math. Soc. 128 (2000) 3043-3046. MR 1664383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. E. Graversen and G. Peskir. Maximal inequalities for the Ornstein-Uhlenbeck process. Proc. Amer. Math. Soc. 128 (2000) 3035-3041. MR 1664394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alexander R. Pruss. A maximal inequality for partial sums of finite exchangeable sequences of random variables. Proc. Amer. Math. Soc. 126 (1998) 1811-1819. MR 1443850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Magda Peligrad. Maximum of partial sums and an invariance principle for a class of weak dependent random variables. Proc. Amer. Math. Soc. 126 (1998) 1181-1189. MR 1425136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Changsun Choi. A submartingale inequality. Proc. Amer. Math. Soc. 124 (1996) 2549-2553. MR 1353381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] F. Matús. On two--block--factor sequences and one--dependence. Proc. Amer. Math. Soc. 124 (1996) 1237-1242. MR 1301518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William Hammack. Sharp maximal inequalities for stochastic integrals in which the integrator is a submartingale . Proc. Amer. Math. Soc. 124 (1996) 931-938. MR 1307522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Goran Peškir. Best constants in Kahane-Khintchine inequalities for complex Steinhaus functions . Proc. Amer. Math. Soc. 123 (1995) 3101-3111. MR 1283561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bernard Heinkel. The strong law of large numbers: a weak-$l\sb 2$ view . Proc. Amer. Math. Soc. 123 (1995) 273-280. MR 1213860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] F. Móricz. Maximal moment inequalities for stochastic processes . Proc. Amer. Math. Soc. 120 (1994) 943-950. MR 1216821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] W. Bryc and W. Smoleński. Moment conditions for almost sure convergence of weakly correlated random variables . Proc. Amer. Math. Soc. 119 (1993) 629-635. MR 1149969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. Schmuckenschlaeger. Bernstein inequalities for a class of random variables . Proc. Amer. Math. Soc. 117 (1993) 1159-1163. MR 1150654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Janos Galambos and Yuan Xu. Some optimal bivariate Bonferroni-type bounds . Proc. Amer. Math. Soc. 117 (1993) 523-528. MR 1146860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. J. Montgomery-Smith. The distribution of Rademacher sums . Proc. Amer. Math. Soc. 109 (1990) 517-522. MR 1013975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2